HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Exponential sums over lifts of points

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417832
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:31:34 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

Régis Blache. Exponential sums over lifts of points. Journal of Number Theory, Elsevier, 2004, 105 (2), pp.361-386. ⟨10.1016/j.jnt.2003.10.004⟩. ⟨hal-03417832⟩

Share

Metrics

Record views

5